After 40+ straight hours of intense nausea I called Dr. C’s office this morning. I told them that within 15 minutes of my first injection I’d been experiencing nausea that wasn’t relieved by any home remedies. The verdict? Nurse tells me Dr. C says that my nausea is unrelated to the stims and that if it continues I should see my primary. What?!?! She says extreme nausea is a rare side effect of these meds. “Rare” doesn’t mean “never,” right? I got a little mad that they doubted me. I unfortunately have always had a very sensitive constitution and I know with total certainty that this nausea is from the stims. There’s been no other changes in my system/diet/routine, I didn’t eat bad fish or anything (not that I would eat it anyway, I’m veg), yadda yadda. Mercifully, Dr. C was kind enough though to call me in some Zofran. It’s helped some but the nausea is not totally gone either. Anyone else experience this too? From what I read online, nausea seems kinda common for a lot of women.
I was late to work to wait for the pharmacy to open to get my Zofran. When Coworker asked what was wrong, I just said some hormones I’m taking have made me nauseous. She goes, “Hmm. Maybe your pregnant?” Truly poetic.